# SDR REXA2022072500531

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332073
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 24L IS CORRODED BETWEEN FS 485.00 AND 517.00.  INSTALLED NEW SERVICEABLE STRINGER 24L P/N SH690-33207-3 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
